BibTeX record journals/order/BandeltP19

download as .bib file

@article{DBLP:journals/order/BandeltP19,
  author    = {Hans{-}J{\"{u}}rgen Bandelt and
               Maurice Pouzet},
  title     = {A Syntactic Approach to the MacNeille Completion of {\(\Lambda\)}{\({_\ast}\)},
               the Free Monoid Over an Ordered Alphabet {\(\Lambda\)}},
  journal   = {Order},
  volume    = {36},
  number    = {2},
  pages     = {209--224},
  year      = {2019},
  url       = {https://doi.org/10.1007/s11083-018-9462-7},
  doi       = {10.1007/s11083-018-9462-7},
  timestamp = {Thu, 08 Aug 2019 11:04:46 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/order/BandeltP19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics